# SDR DXTA2011020704455

- Difficulty date: February 6, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N675QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605275
- Aircraft time: 7,386 hours, 5,933 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook
- Condition: Stiff
- Location: Uplock
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, 3 GREEN LIGHTS EXTINGUISHED BUT LANDING GEAR UNLOCK LIGHT ILLUMINATED.  GEAR WAS EXTENDED AND REMAINED THAT WAY FOR THE REMAINDER OF THE FLIGHT.  FOUND UPLOCK HOOK STIFF AND NOT FULLY ENGAGING ON NOSE GEAR UP LOCK ROLLER.  CLEANED AND ADJUSTED UPLOCK ACTUATION OPS CHECKED GOOD, IAW MM 32-30-05.
